TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Elliee Offline
Member
Regular TeenHelper
*****
 
Elliee's Avatar
 
Name: Ellie
Gender: Female
Location: UK

Posts: 419
Join Date: September 21st 2009

Aripiprazole (Ablify) - April 29th 2010, 11:57 AM

So I got diagnosed with depression about 4 years ago, they have now recently changed it to bi-polar. I was also screeened with mild schizophrenia symptons.. Anywais.. I been put on these meds and have reacted quite bad to them.. Has anyone else experienced ablify?? And if so what is your opinion?

Thanks!
   
  (#2 (permalink)) Old
i_am_me_again Offline
I'm A Pyschotic Neurotic.
I can't get enough
*********
 
i_am_me_again's Avatar
 
Name: Jaymi
Age: 34
Gender: Female
Location: England

Posts: 3,203
Join Date: January 6th 2009

Re: Aripiprazole (Ablify) - April 29th 2010, 03:00 PM

Im on abilify as well as others. I find abilify really helpfull. It keeps me well.


HelpLink Mentor & Forum Moderator

PM me!



Our lives are like music.
It hits its high and low notes,
But in the end,
It all turns into a perfect melody
  Send a message via MSN to i_am_me_again  
  (#3 (permalink)) Old
Elliee Offline
Member
Regular TeenHelper
*****
 
Elliee's Avatar
 
Name: Ellie
Gender: Female
Location: UK

Posts: 419
Join Date: September 21st 2009

Re: Aripiprazole (Ablify) - April 29th 2010, 05:43 PM

When you first had it did you experience any side effects at all?
   
  (#4 (permalink)) Old
i_am_me_again Offline
I'm A Pyschotic Neurotic.
I can't get enough
*********
 
i_am_me_again's Avatar
 
Name: Jaymi
Age: 34
Gender: Female
Location: England

Posts: 3,203
Join Date: January 6th 2009

Re: Aripiprazole (Ablify) - April 29th 2010, 07:05 PM

When I first was on it...I was a bit sleepy and it made me hungry, but I was on other meds at the time. So I cant really tell.


HelpLink Mentor & Forum Moderator

PM me!



Our lives are like music.
It hits its high and low notes,
But in the end,
It all turns into a perfect melody
  Send a message via MSN to i_am_me_again  
  (#5 (permalink)) Old
Frangelina Offline
Member
Welcome me, I'm new!
*
 
Frangelina's Avatar
 
Name: Fran
Age: 27
Gender: Female
Location: UK

Posts: 42
Blog Entries: 20
Join Date: January 13th 2009

Re: Aripiprazole (Ablify) - May 7th 2010, 05:06 PM

Im on aripiprazole (abilify) 20mg used to be on 25mg
I found when I first started it didnt really have any effect on me but when I stopped it suddenly I went down hill pretty fast and within a week I was back in hospital because I was hearing voices again but, this time they where telling me to kill my family. I got sectioned by the police and taken back.

when i went back into hospital they started me on it again and I found that I was more alert rather then sleepy I couldnt sleep at all it was horrible but I eventually got used to it again.

its shit being on meds but there are worse meds you could be on take olanzapine for example, it makes you put so much weight on its horrible and it make you so sedated.

pm me if you wanna chat about anything.

chesca xox


LIVE

LOVE

LIFE

   
  (#6 (permalink)) Old
Prozac Offline
Member
I can't get enough
*********
 
Prozac's Avatar
 

Posts: 3,497
Blog Entries: 108
Join Date: January 8th 2009

Re: Aripiprazole (Ablify) - May 10th 2010, 05:19 PM

Hey there Ellie,

I haven't personally taken Abilify, but I know that it's not unusual to suffer from side effects when taking any type of medication, especially anti-depressants.
I think that if you've reacted quite badly to them, there still is a possibility that the negative effects could wear off and that you could find that they may start help you.
Of course, it's important to take a lot of help and support that's available for you if you are having a very difficult time. There is always the possibility that your medication may need to be altered or changed.

Take care.
   
Closed Thread

Bookmarks

Tags
ablify, aripiprazole

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.